Loading [MathJax]/jax/output/SVG/config.js
Regular and Chaotic Dynamics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regular and Chaotic Dynamics, 2009, Volume 14, Issue 4-5, Pages 479–494
DOI: https://doi.org/10.1134/S1560354709040054
(Mi rcd977)
 

This article is cited in 41 scientific papers (total in 41 papers)

Proceedings of GDIS 2008, Belgrade

Bifurcations of Liouville tori in elliptical billiards

V. Dragovićab, M. Radnovića

a Mathematical Institute SANU, Kneza Mihaila 36, Belgrade, Serbia
b Mathematical Physics Group, University of Lisbon, Portugal
Citations (41)
Abstract: A detailed description of topology of integrable billiard systems is given. For elliptical billiards and geodesic billiards on ellipsoid, the corresponding Fomenko graphs are constructed.
Keywords: elliptical billiard, Liouville foliation, isoenergy manifold, Liouville equivalence, Fomenko graph.
Received: 07.02.2008
Accepted: 21.03.2008
Bibliographic databases:
Document Type: Personalia
MSC: 37J35, 70H06, 37C15
Language: English
Citation: V. Dragović, M. Radnović, “Bifurcations of Liouville tori in elliptical billiards”, Regul. Chaotic Dyn., 14:4-5 (2009), 479–494
Citation in format AMSBIB
\Bibitem{DraRad09}
\by V. Dragovi\'c, M. Radnovi\'c
\paper Bifurcations of Liouville tori in elliptical billiards
\jour Regul. Chaotic Dyn.
\yr 2009
\vol 14
\issue 4-5
\pages 479--494
\mathnet{http://mi.mathnet.ru/rcd977}
\crossref{https://doi.org/10.1134/S1560354709040054}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2551871}
\zmath{https://zbmath.org/?q=an:1229.37065}
Linking options:
  • https://www.mathnet.ru/eng/rcd977
  • https://www.mathnet.ru/eng/rcd/v14/i4/p479
  • This publication is cited in the following 41 articles:
    1. G. V. Belozerov, A. T. Fomenko, “Orbital invariants of billiards and linearly integrable geodesic flows”, Sb. Math., 215:5 (2024), 573–611  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. D. A. Tuniyants, “Topology of isoenergetic surfaces of billiard books glued of rings”, Moscow University Mathematics Bulletin, 79:3 (2024), 130–141  mathnet  crossref  crossref  elib
    3. Sean Gasiorek, Milena Radnović, Contemporary Mathematics, 807, Recent Progress in Special Functions, 2024, 111  crossref
    4. V. A. Kibkalo, D. A. Tuniyants, “Uporyadochennye billiardnye igry i topologicheskie svoistva billiardnykh knizhek”, Trudy Voronezhskoi zimnei matematicheskoi shkoly S. G. Kreina — 2024, SMFN, 70, no. 4, Rossiiskii universitet druzhby narodov, M., 2024, 610–625  mathnet  crossref
    5. V. N. Zav'yalov, “Billiard with slipping by an arbitrary rational angle”, Sb. Math., 214:9 (2023), 1191–1211  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. A. T. Fomenko, V. V. Vedyushkina, “Billiards and integrable systems”, Russian Math. Surveys, 78:5 (2023), 881–954  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. A. A. Kuznetsova, “Modeling of degenerate peculiarities of integrable billiard systems by billiard books”, Moscow University Mathematics Bulletin, 78:5 (2023), 207–215  mathnet  crossref  crossref  elib
    8. G. V. Belozerov, “Topological classification of billiards bounded by confocal quadrics in three-dimensional Euclidean space”, Sb. Math., 213:2 (2022), 129–160  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    9. V. V. Vedyushkina, A. I. Skvortsov, “Topology of integrable billiard in an ellipse on the Minkowski plane with the Hooke potential”, Moscow University Mathematics Bulletin, 77:1 (2022), 7–19  mathnet  crossref  mathscinet  zmath
    10. Vladimir Dragović, Sean Gasiorek, Milena Radnović, “Billiard Ordered Games and Books”, Regul. Chaotic Dyn., 27:2 (2022), 132–150  mathnet  crossref  mathscinet
    11. V. Dragović, S. Gasiorek, M. Radnović, “Integrable billiards on a Minkowski hyperboloid: extremal polynomials and topology”, Sb. Math., 213:9 (2022), 1187–1221  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    12. V. V. Vedyushkina, V. A. Kibkalo, “Billiardnye knizhki maloi slozhnosti i realizatsiya sloenii Liuvillya integriruemykh sistem”, Chebyshevskii sb., 23:1 (2022), 53–82  mathnet  crossref
    13. Anatoly T. Fomenko, Vladislav A. Kibkalo, “Topology of Liouville foliations of integrable billiards on table-complexes”, European Journal of Mathematics, 8:4 (2022), 1392  crossref
    14. Fomenko A.T., Vedyushkina V.V., “Billiards With Changing Geometry and Their Connection With the Implementation of the Zhukovsky and Kovalevskaya Cases”, Russ. J. Math. Phys., 28:3 (2021), 317–332  crossref  mathscinet  isi  scopus
    15. Pnueli M., Rom-Kedar V., “On the Structure of Hamiltonian Impact Systems”, Nonlinearity, 34:4 (2021), 2611–2658  crossref  mathscinet  isi  scopus
    16. E. E. Karginova, “Billiards bounded by arcs of confocal quadrics on the Minkowski plane”, Sb. Math., 211:1 (2020), 1–28  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    17. V. V. Vedyushkina, “Integrable billiard systems realize toric foliations on lens spaces and the 3-torus”, Sb. Math., 211:2 (2020), 201–225  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    18. G. V. Belozerov, “Topological classification of integrable geodesic billiards on quadrics in three-dimensional Euclidean space”, Sb. Math., 211:11 (2020), 1503–1538  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    19. Kharcheva I.S., “Isoenergetic Manifolds of Integrable Billiard Books”, Mosc. Univ. Math. Bull., 75:4 (2020), 149–160  crossref  mathscinet  zmath  isi  scopus
    20. Moskvin V.A., “Algorithmic Construction of Two-Dimensional Singular Fibers of Atoms of Billiards in Non-Convex Domains”, Mosc. Univ. Math. Bull., 75:3 (2020), 91–101  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:173
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025